- Question from MarjorieS: My question concerns the effects of Arimidex on weight management. Even though my weight has not varied drastically, I feel that my muscle tone, especially in my abdominal area, is of concern. Chemo put me into menopause and Arimidex depleted my estrogen supply further. Am I imagining these changes or are they, in fact, to be expected? What can I do to address this?
- Answers - Melinda Irwin A lot of women on Arimidex and similar hormones report joint pain and decreased muscle tone. Therefore, a strength and aerobic exercise program would really be beneficial.
The Ask-the-Expert Online Conference called Weight Management During and After Breast Cancer Treatment featured Cyndi Thomson, Ph.D., R.D. and Melinda Irwin Ph.D., M.P.H. answering your questions on managing weight during and after breast cancer treatment.
Editor's Note: This conference took place in April 2007.
The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.
A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.